Maximal length parabolic subgroups in finite Coxeter groups
Hart, Sarah and Rowley, P.J. (2012) Maximal length parabolic subgroups in finite Coxeter groups. JP Journal of Algebra, Number Theory and Applications 24 (2), pp. 185-202. ISSN 0972-5555.
This is the latest version of this item.
Shart814.pdf - Submitted Version
Restricted to Repository staff only
Let W be a finite irreducible Coxeter group. The aim of this paper is to describe the parabolic subgroups which have maximal length in their W-conjugacy class.
|Keyword(s) / Subject(s):||Coxeter groups, length function, parabolic subgroups|
|School:||Birkbeck Schools and Departments > School of Business, Economics & Informatics > Economics, Mathematics and Statistics|
|Depositing User:||Sarah Hart|
|Date Deposited:||30 Nov 2012 08:54|
|Last Modified:||19 Jan 2017 15:08|
Available Versions of this Item
- Maximal length parabolic subgroups in finite Coxeter groups. (deposited 30 Nov 2012 08:54) [Currently Displayed]
Additional statistics are available via IRStats2.